I have been using Vagifem 10 mcg since June and in September, I started menstruating again. Is it?
- 14 Oct 2010 by katieanna
- 14 Oct 2010
... necessary for me to continue taking the Vagifem if I am mestruating again?
Also, I was told by my OBGYN that I need to be on Vagifem for the remainder of my life! I am 48 years old and that is a startling reality for me to accept. Additionally, I am very concerned about the potential risks involved for remaining on Vagifem long-term.
I look forward to your professional opinion and assistance.
Added 14 Oct 2010:
I would also like to know if it is acceptable to cut a10 mcg Vagifem pill in half for vaginal insertion twice weekely , thereby administering only 5 mcg per dosage?
My goal is to minimize the level of estrogen medication I need to take as stroke, dementia and cardiovascular conditions run in my family and I am VERY concerned about the longer-term effects of this medication.
I very much appreciate your assistance with this important request concerning my health.
Call your obgyn ASAP and tell him/her what is going on. Something isn't quite right as the vagifem is supposed to be for post menopausal vaginal dryness, etc. When I asked my gyn how long I would be on this stuff he told me it would be a short term fix until my HRT kicked in. I've been on it since April and started HRT in May. We are all individuals and need different drugs and dosages for different problems, so I would definitely check back with your obgyn and make sure that you currently need the drug at all, or make sure there aren't any other issues that need to be addressed. Good luck to you.
Take care and be well, Lady of Howard
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2010 • 2 answers
Posted 23 Oct 2010 • 1 answer
Posted 28 Feb 2013 • 1 answer
Posted 1 Sep 2016 • 1 answer
Posted 11 Nov 2017 • 0 answers